# SDR ASAA2022082339968

- Difficulty date: August 23, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 65,333 hours, 26,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold Web
- Part number: NPN
- Condition: Corroded
- Location: Fwd Cargo 470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER DOOR THRESHOLD WEB HAS CORROSION AT STA 470. GROUNDED - YES. FOUND TO BE EXFOLIATED MORE THAN 50% THROUGH REMOVED AND REPLACED WEB IAW B737-900 SRM 51-40-02-0G-0W=6 O=.045 R=0 L=10 D=.045.
